Journal of Nonlinear Mathematical Physics

Volume 12, Issue Supplement 1, January 2005, Pages 689 - 696

On the Equilibrium Configuration of the BC-type Ruijsenaars-Schneider System

Authors
Jan F. Van Diejen
Corresponding Author
Jan F. Van Diejen
Available Online 1 January 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.s1.53How to use a DOI?
Abstract
It is shown that the ground-state equilibrium configurations of the trigonometric Btype Ruijsenaars-Schneider systems are given by the zeros of Askey-Wilson polynomals.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - Supplement 1
Pages
689 - 696
Publication Date
2005/01
ISBN
91-974824-3-9
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.s1.53How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Jan F. Van Diejen
PY  - 2005
DA  - 2005/01
TI  - On the Equilibrium Configuration of the BC-type Ruijsenaars-Schneider System
JO  - Journal of Nonlinear Mathematical Physics
SP  - 689
EP  - 696
VL  - 12
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.s1.53
DO  - https://doi.org/10.2991/jnmp.2005.12.s1.53
ID  - Diejen2005
ER  -